Too many side effects

by Tiffany

I have started natural progesterone cream 20mg 3 times a day a little over a week ago.
I am experiencing rapid weight gain, headaches, nausea and extreme moodiness.
The only positive I have noticed is I sleep much better.
I have a estrogen "fed" tumor and a liver hemotoma which research shows also thrives on estrogen. The natural treatment shown to best help stop the growth of my tumor is progesterone cream. On top of that I have had acne my entire adult life and extreme pms so I figured this was a good way to go but these symptoms are making me doubt decision. Looking for any thoughts and advice.

Comments for Too many side effects

Click here to add your own comments

Oct 11, 2015
Too many side effects
by: Joy

Hi Tiffany

Well I am not surprised that you are gaining weight, have headaches etc etc. You have not been advised on how to use progesterone correctly. Nothing less that 100mg per day is needed more if symptoms are severe and usually 2-6 months use will show positive signs. Using too little aggravates the estrogen receptors not what any women needs, particularly you with an estrogen 'fed' tumour. Please read How to use Progesterone Cream and Estrogen Dominance pages.

Acne could mean that your testosterone level is too high, or your diet is high in sugar and carbs. Do you know what your Vitamin D3 level is, a deficiency reduces the benefits of progesterone, it is also helps with acne and other health issues.

Hope this helps.



Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...